Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.



Has anyone been taking wellbutrin and two weeks after you start it causes ed is this side effect that goes away when your body gets used to it or is it a permanent

Side effect as long as you take it? Please help

I didn’t experience ED while on Wellbutrin, but I did have a pretty marked loss of libido That lasted the entire time I was on the drug and I didn’t return to normal until about two weeks after my final dose. At the risk of sounding exactly like the ads, talk to your doctor about Viagra or Cialis.

I decided to stick it out and stay on wellbutrin and the dock gave me a sample of cialis and oh baby I feel like I’m 18 again fucked like rabbits I hope the side effects go away from the wellbutrin but for know its great and thoughts or words?

Similar Threads 
ThreadStarterForumRepliesLast Post
wellbutrinBig HunterMen's Sexual Health1607-19-2011 11:59 PM
Wellbutrin could help gainsironaddict69Men's Sexual Health4708-31-2008 08:02 PM
Wellbutrin Increases Sex Drive?spacephallisyMen's Sexual Health2412-05-2006 07:41 PM

All times are GMT. The time now is 01:52 PM.